Loading ...
Sorry, an error occurred while loading the content.

Re: [feline-heart] hyperthyroidism and atenolol

Expand Messages
  • Laura Penny
    Hi Linda, Kassy had been on diltiazem for nearly 2 years before developing hyperthyroidism, but I don t know if it s related. Maybe you should post a note on
    Message 1 of 3 , May 20 7:38 PM
    • 0 Attachment
      Hi Linda,

      Kassy had been on diltiazem for nearly 2 years before developing
      hyperthyroidism, but I don't know if it's related.

      Maybe you should post a note on the egroup's hyperthyroidism list. Very
      responsive group.

      Laura

      -----Original Message-----
      From: Miguel &Linda Irrgang <irrgang@...>
      To: feline-heart@egroups.com <feline-heart@egroups.com>
      Date: Saturday, May 20, 2000 7:35 PM
      Subject: [feline-heart] hyperthyroidism and atenolol


      >This afternoon I mentioned to a doctor acquaintance of mine that Pum was
      >now on atenolol and seemed to be doing better. He mentioned to watch out
      >bec hyperthyroidism was a possible side effect of atenolol. Does anyone
      >know anything about this possible side effect? Has anyone has this
      >happen to their hcm cats? I feel that maybe I've added insult to injury
      >at this point by medicating him with this instead of what else? I don't
      >know. Geez....just when I was feeling optimistic about his hcm and high
      >bp....
      >
      >Despondent,
      >Linda and Pumpkin
      >
      >
      >------------------------------------------------------------------------
      >Failed tests, classes skipped, forgotten locker combinations.
      >Remember the good 'ol days
      >http://click.egroups.com/1/4053/5/_/892589/_/958865699/
      >------------------------------------------------------------------------
      >
      >To unsubscribe from this group, send an email to:
      >feline-heart-unsubscribe@onelist.com
      >
      >
      >
    Your message has been successfully submitted and would be delivered to recipients shortly.